Follow
Marco Gualtieri
Title
Cited by
Cited by
Year
Generalized complex geometry
M Gualtieri
Ann. of Math.(2) 174 (1), 75-123, 2011
15592011
Reduction of Courant algebroids and generalized complex structures
H Bursztyn, GR Cavalcanti, M Gualtieri
Advances in Mathematics 211 (2), 726-765, 2007
2482007
Branes on Poisson Varieties
M Gualtieri
The Many Facets of Geometry 1 (9), 368-395, 2010
1432010
Generalized complex geometry and T-duality
GR Cavalcanti, M Gualtieri
Arxiv preprint arXiv:1106.1747, 2011
1382011
Generalized Kähler geometry
M Gualtieri
Arxiv preprint arXiv:1007.3485, 2010
116*2010
Symplectic groupoids of log symplectic manifolds
M Gualtieri, S Li
International Mathematics Research Notices 2014 (11), 3022-3074, 2014
1112014
Generalized complex structures on nilmanifolds
GR Cavalcanti, M Gualtieri
arXiv preprint math/0404451, 2004
1092004
Generalized Kähler Manifolds, Commuting Complex Structures, and Split Tangent Bundles.
V Apostolov, M Gualtieri
Communications in mathematical physics 271 (2), 2007
732007
Generalized geometry and the Hodge decomposition
M Gualtieri
arXiv preprint math/0409093, 2004
662004
The tropical momentum map: a classification of toric log symplectic manifolds
M Gualtieri, S Li, A Pelayo, TS Ratiu
Mathematische Annalen 367, 1217-1258, 2017
622017
Blow‐up of generalized complex 4‐manifolds
GR Cavalcanti, M Gualtieri
Journal of Topology 2 (4), 840-864, 2009
412009
A surgery for generalized complex structures on 4-manifolds
GR Cavalcanti, M Gualtieri
Journal of Differential Geometry 76 (1), 35-43, 2007
402007
Stable generalized complex structures
GR Cavalcanti, M Gualtieri
Proceedings of the London Mathematical Society 116 (5), 1075-1111, 2018
352018
Poisson modules and degeneracy loci
M Gualtieri, B Pym
Proceedings of the London Mathematical Society 107 (3), 627-654, 2013
332013
Generalized Kahler and hyper-Kahler quotients
H Bursztyn, G Cavalcanti, M Gualtieri
arXiv preprint math/0702104 450, 61-77, 2008
292008
Golfer’s dilemma
M Gualtieri, T Tokieda, L Advis-Gaete, B Carry, E Reffet, C Guthmann
American journal of physics 74 (6), 497-501, 2006
232006
The stokes groupoids
M Gualtieri, S Li, B Pym
Journal für die reine und angewandte Mathematik (Crelles Journal) 2018 (739 …, 2018
172018
Deformation of Dirac Structures via L Algebras
M Gualtieri, M Matviichuk, G Scott
International Mathematics Research Notices 2020 (14), 4295-4323, 2020
162020
Blowing up generalized Kähler 4-manifolds
GR Cavalcanti, M Gualtieri
Bulletin of the Brazilian Mathematical Society, New Series 42 (4), 537-557, 2011
162011
Tropical moment maps for toric log symplectic manifolds
M Gualtieri, S Li, A Pelayo, T Ratiu
arXiv preprint arXiv:1407.3300, 2014
142014
The system can't perform the operation now. Try again later.
Articles 1–20